Home   |   About AHDI   |   Shopping Cart   |   Contact Us   |   Sign In   |   Join
Conference Schedule

 



AUGUST 14-17, 2019

             

The schedule will be updated with session information as it becomes available. Note that the times listed are based on the eastern time zone, so please adjust to your time zone as needed. All registrants are encouraged to attend "live," but if you happen to get pulled away, don't worry as you will have access to all the conference recordings on-demand for three (3) months following the event.

 

Click here to view/print the SCHEDULE AT A GLANCE (.pdf)

 

Schedule at a Glance*

Wednesday, August 14

Eastern Time

CECs

 

4:00pm – 4:10pm

 

Welcome and President's Address

4:10pm – 5:10pm

1 PD

Keynote: Kathy Dempsey

5:10pm – 6:00pm

 

Conference Kick-Off Social Activity

Thursday, August 15

Eastern Time

CECs

 

11:00am – 12:00pm

1

Session

12:00pm – 1:00pm

1 PD

How Team Players Create and Cultivate a Culture of Success in the Workplace

Gary David, PhD

 

 

1-hour break

2:00pm – 3:00pm

1 TW

Artificial Intelligence—So When Do the Machines Take Over?

John McKenna

3:00pm – 4:00pm

1 TW

What You Need to Know About Social Media

Justin Chapman

 

 

10-minute break

4:10pm – 5:00pm

 

Social Activity

Sponsored by AQuity Solutions, LLC

Friday, August 16

Eastern Time

CECs

 

10:00am – 11:00am

1 MTT

Developing an Outpatient CDI Program

April Martin, DBA, RHIA, CHPS, CHDA, CCS, CDIP, CRC, CPHIMS, CMT

11:00am – 12:00pm

1

Session

 

 

1-hour break

1:00pm – 2:00pm

1

Session

2:00pm – 3:00pm

1

Session

 

 

10-minute break

3:10pm – 4:00pm

 

Integrity Awards & Social Activity

Saturday, August 17

Eastern Time

CECs

 

11:00am – 12:00pm

1

Session

12:00pm – 1:00pm

1

Session

 

 

10-minute break

1:10pm – 2:00pm

 

Closing and President-elect's Address

11 Total CECs

 

 

*Schedule is subject to change

 

Association Management Software Powered by YourMembership  ::  Legal